# SDR USAA000611

- Difficulty date: April 26, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 52,135 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEEL BEAM CORRODED 5 INCHES BY 9 INCHES BY .060 INCHES, BS 814 TO 814.5 STRINGER 27L KEEL BEAM.  FABRICATED AND INSTALLED REPAIR PER EA 67056.  (M)
